Ever since I began going through menopause about two years ago, intercourse has been extremely painful. I've tried using nearly every lubricant on the market and so far nothing helps. I end up being torn and bleeding. Obviously it does not make intercourse a pleasurable experience any longer. Last week I saw my gynecologist and when she used a speculum and the same thing happened. I felt torn and bled for a few hours after and urinating brought tears to my eyes it stung so much. Please HELP. Anything you can suggest will be greatly appreciated. Thank you so much.
Thank you for reading my question. I have been told I cannot use hormone replacement therapy because of my history with Breast Cancer. In fact, I've been told there is very little available to me because of the cancer treatment and type of cancer I had. Any natural products or possible medical treatment suggestions will be greatly appreciated.
Carol. If you have been cancer free for 5 years or more then an absolute prohibition on HRT is an opinion not shared by all doctors. As always in these matters the benefit/risk ratio needs careful consideration. This is all the more so if what you are suffering is putting a strain on your relationship and making your life a misery. I would have thought that vaginal estrogen application in particular would offer a very low risk indeed. However, you and your doctor are in the best position to make this decision. I hope all goes well for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.